# SDR V0XD20140915184

- Difficulty date: September 14, 2014
- Submitted: September 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP NR 3 HAS DENT WITH A CRACK.  REPAIRED DAMAGE TO PAX DOOR STEP NR 3 IAW REO 670-52-11-791 REV DATED 2014-09-13.
